# SDR DALA104405517

- Difficulty date: February 28, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N517US
- Make and model: Boeing 757251
- Aircraft serial: 23205
- Aircraft time: 75,855 hours, 31,064 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST AND ECONOMY CLASS FLOOR PROXIMITY PATH LIGHTING STAYS ON CONTINUOUSLY. FOUND CONTACTS DIRTY. CLEANED EMERGENCY LIGHTS SWITCH AND REPLACED POWER SUPPLY IAW AMM. OPS CHECKED GOOD.
